Jean-François Quint


jquint@math.u-bordeaux1.fr
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351 cours de la Libération
33 405 Talence Cedex
France
Bureau : 314M
Téléphone : (33) 5 40 00 69 44


Notes de cours

An overview of Patterson-Sullivan theory (pdf), Workshop The barycenter method, FIM, Zurich, May 2006.

Examples of unique ergodicity of algebraic flows (pdf), Tsinghua University, Beijing, November 2007.

Croissance des groupes d'isométries des espaces symétriques (pdf), GDR Platon, Institut Henri Poincaré, Paris, Octobre 2009.

Systèmes dynamiques dans les espaces homogènes (pdf), Ecole Normale Supérieure, Paris, février 2012.

An introduction to the study of dynamical systems on homogeneous spaces (pdf), Rigga Summer School, Paris, June 2013.

An introduction to random walks on groups (pdf), School on Information and Randomness, Puerto Varas, Décembre 2014.


Publications et prépublications

Cônes limites des sous-groupes discrets des groupes réductifs sur un corps local, Transformation groups 7 (2002), 247-266 (pdf).

Divergence exponentielle des sous-groupes discrets en rang supérieur, Commentarii mathematici helvetici 77 (2002), 563-608 (pdf).

Mesures de Patterson-Sullivan en rang supérieur, Geometric and functional analysis 12 (2002), 776-809 (pdf).

L'indicateur de croissance des groupes de Schottky, Ergodic theory and dynamical systems 23 (2003), 249-272 (pdf).

Propriété de Kazhdan et sous-groupes discrets de covolume infini, Travaux mathématiques 14 (2003), 143-151 (pdf).

Groupes de Schottky et comptage, Annales de l'Institut Fourier 55 (2005), 373-429 (pdf).

Groupes convexes cocompacts en rang supérieur, Geometriae dedicata 113 (2005), 1-19 (pdf).

Avec H. Dathe, Exemples de feuilletages de Lie, Annales de la Faculté des Sciences de Toulouse 15 (2006), 203-215 (pdf).

Harmonic analysis on the Pascal graph, Journal of functional analysis 256 (2009), 3409-3460 (pdf).

Percolation on the three dot system, Probability theory and related fields 146 (2010), 49-60 (pdf).

Avec Y. Benoist, Mesures stationnaires et fermés invariants des espaces homogènes, Annals of mathematics 174 (2011), 1111-1162 (pdf).

Avec Y. Benoist, Random walks on finite volume homogeneous spaces, Inventiones mathematicae 187 (2012), 37-59 (pdf).

Avec Y. Benoist, Stationary measures and invariant subsets of homogeneous spaces (II), Journal of the American Mathematical Society 26 (2013), 659-734. (pdf).

Avec Y. Benoist, Stationary measures and invariant subsets of homogeneous spaces (III), Annals of mathematics 178 (2013), 1017-1059 (pdf).

Avec Y. Benoist, Lattices in S-adic Lie groups, Journal of Lie theory 24 (2014), 179-197 (pdf).

Avec Y. Benoist, Random walks on projective spaces (pdf), Compositio mathematica 150 (2014), 1579-1606.

Avec Y. Benoist, Central limit theorem for linear groups (pdf), Annals of probability, 44 (2016), 1308-1340.

Avec Y. Benoist, Central limit theorem for hyperbolic groups (pdf), Izvestiya mathematics, 80 (2016), 5-26.

Avec Y. Benoist, Random walks on reductive groups (pdf).

Avec Y. Benoist, On the regularity of stationary measures (pdf).